MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.The customer's reported complaint that the autopulse nxt lithium-ion battery (sn (b)(6) exhibited a low operational runtime was not confirmed during functional testing or archive data review.No device malfunction was observed during testing, and the nxt battery functioned as intended.Upon visual inspection, no physical damage was observed, and the battery's status leds showed four green leds, indicating a full charge.The nxt battery's archive data didn't show any significant anomalies or errors.The battery passed charging in a known good nxt charger, and the status leds on the battery showed four steady green lights after the successful charging attempt.The returned nxt battery was tested in a known-good nxt platform and successfully powered the platform and ran for 42 minutes.The customer's reported complaint was not replicated.
 
Event or Problem Description
Patient 1 of 2.During the call, a 44-year-old male patient (approximately 320 lbs) experienced shockable rhythms and was placed on the autopulse nxt platform (sn (b)(6) upstairs to perform chest compressions while being transported to the first floor, where the gurney was positioned.Before movement, it was observed that the nxt platform was not delivering compressions as forcefully as expected.The nxt platform was stopped, and manual compressions were initiated while verifying that the nxt bands were properly positioned without twists or damage.Upon restarting, the nxt platform continued to provide inadequate compressions, despite the nxt bands being correctly placed over the patient's chest.The nxt platform was stopped again, the nxt bands were fully extended, and another inspection was conducted, revealing no apparent issues.After stretching the nxt bands, the nxt platform began to function more effectively, with the monitor detecting proper compressions.However, the nxt platform unexpectedly stopped while in continuous mode and required manual restarting.Upon reaching the first floor, the nxt platform again ceased operation and had to be restarted, despite the patient remaining still.Before loading the patient into the ambulance, the nxt battery (sn (b)(6) was checked and showed a full charge (4 bars).The nxt platform functioned continuously except during rhythm and pulse checks; however, within five minutes, the battery level dropped to three bars, then to half, and shortly thereafter to one bar, at which point the device ceased functioning entirely.Per the reporter, no spare battery was available, requiring manual compressions for the majority of transport to the hospital.No consequences or impact to the patient.Per the reporter, the nxt platform was tested with the new battery later that day and again the following day and appeared to work correctly.

Brand Name
AUTOPULSE LI-ION BATTERY
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key21759109
Report Number3010617000-2025-00237
Device Sequence Number15633490
Product Code DRM
UDI-Device Identifier00849111002998
UDI-Public00849111002998
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age44 YR
Patient SexMale
Patient Weight145 KG